# SDR SWIA202156451

- Difficulty date: February 2, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED HOLE, IN FWD LOWER FLANGE ON FS589 FRAME, INBD SIDE OF STRG L26 (C-CHECK) RO 2/25/2021.  REMOVED AND REPLACED FRAME FS589 FWD LWR FLANGE INBE SIDE OF STRG 26L REF CRJ 200 SRM 53-00-15 AND CRJ 200 SRM 51-42-06 / PERFORMED PRESSURIZATION CHECK OF REPAIR AREA REF CRJ200 AMM 21-32-00-863-801 / NO LEAKS FOUND AT THIS TIME.  SEE ATTACHED TASK 51-900-1003-SKY.
